# SDR VNAA202308050001

- Difficulty date: July 1, 2023
- Submitted: August 5, 2023
- Operation: Air carrier
- Aircraft: N571NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15360
- Aircraft time: 18,877 hours, 17,034 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stand Off
- Part number: B0204037AL15W
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE: CORROSION ON STANDOFF BTW FS 319.70/ FS: 310.00 AND STGR 26 LH AT MAIN AVIONICS COMPARTMENT. E/E.SOLUTION: STANDOFF WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND 51-42-10-001-001-A01
